# SDR UIEA2025030500206

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT - AFTER OPEN UP CTR TANK FLOOR PANEL AT STA 1200 - STA 1220 MOST O/B FLOOR SUPPORT FOUND HOLE ELONGATED.  FLOOR SUPPORT REPAIRED AS PER EN #1010-25 REV.0. NO FURTHER DEFECTS NOTED.
